# SDR CALA2013122393868

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 52,797 hours, 13,033 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST SEALS MISSING SEATS 2L, 22L, 17K, 30KL & 39K, REPLACED SEALS.
